# SDR DALA2015022601701

- Difficulty date: February 25, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 30,403 hours, 13,860 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Access Panel
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK, ON FUEL ACCESS DOOR 620 MB.  REMOVED CORROSION.  FABRICATED NEW BUSHING AND REWORKED AREA IAW SRM 57-00-04.
